# SDR QXEA200701001

- Difficulty date: June 10, 2007
- Submitted: June 22, 2007
- Operation: Air carrier
- Aircraft: N400QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4030
- Aircraft time: 15,625 hours, 15,993 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Doubler
- Condition: Corroded
- Location: Lav Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 PDX - LAV DOOR INTERNAL DOUBLER CORROSION ON BOTTOM AFT SURFACE. REPAIRED IAW RD8/4-53-347.
